Alert archive / Mississippi / Wind Advisories in 2006
Wind Advisory 8, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Apr 29, 2006, 3:45 PM CDT for 4 states. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2006, 3:45 PM CDT (20:45 UTC)
- Expired
- Apr 30, 2006, 3:02 AM CDT
- In force
- 11 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 292045 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT SAT APR 29 2006 ARZ036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-300300- /O.NEW.KMEG.WI.Y.0008.060429T2045Z-060430T0300Z/ CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DESOTO-TUNICA-TATE- COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY- INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...HELENA... SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...BATESVILLE... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 345 PM CDT SAT APR 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ACROSS THE ADVISORY AREA THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS74 KMEG 300225 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT SAT APR 29 2006 ARZ008-009-017-018-026>028-035-MOZ113-115-MSZ002>006-009-013>017- 021>024-TNZ001>004-019>021-048>055-089>092-301030- /O.EXB.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-MARSHALL-BENTON(MS)-TIPPAH-ALCORN- TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-ITAWAMBA- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER- GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...KENNETT...CARUTHERSVILLE... CORINTH...IUKA...BOONEVILLE...OXFORD...NEW ALBANY...TUPELO... AMORY...ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 925 PM CDT SAT APR 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY. EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ACROSS THE ADVISORY AREA TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ARZ036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-301030- /O.EXT.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/ CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DESOTO-TUNICA-TATE- COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY- INCLUDING THE CITIES OF...WEST MEMPHIS...FORREST CITY...HELENA... SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...BATESVILLE... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON 925 PM CDT SAT APR 29 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT SUNDAY. EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TO CONTINUE ACROSS THE ADVISORY AREA TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS74 KMEG 300341 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1041 PM CDT SAT APR 29 2006 MSZ006-009-015>017-023-024-300500- /O.NEW.KMEG.HW.W.0001.060430T0341Z-060430T0500Z/ /O.EXT.KMEG.WI.Y.0008.060430T0500Z-060430T1100Z/ TISHOMINGO-PRENTISS-PONTOTOC-LEE(MS)-ITAWAMBA-CHICKASAW-MONROE- INCLUDING THE CITIES OF...IUKA...BOONEVILLE...TUPELO...AMORY... ABERDEEN 1041 PM CDT SAT APR 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT SUNDAY. EXPECT SOUTHEAST WINDS 40 TO 50 MPH WITH GUSTS UP OVER 60 MPH ACROSS THE WARNING AREA THROUGH MIDNIGHT. THERE HAVE BEEN SEVERAL REPORTS OF WINDS UP TO 60 MPH...WITH TREES AND POWERLINES DOWN. THESE WINDS WILL HAVE THE POTENTIAL TO DOWN MORE TREES AND POWERLINES AND CAUSE MINOR STRUCTURAL DAMAGE. WINDS WILL REMAIN AT ADVISORY CRITERIA AFTER MIDNIGHT THROUGH 6 AM CDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL IN HIGH PROFILE VEHICLES IS NOT ADVISED UNTIL THE WINDS SUBSIDE. $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>005-007-008-010>014-020>022-TNZ001>004-019>021-048>055- 088>092-301100- /O.CON.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TUNICA-TATE-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-TALLAHATCHIE-YALOBUSHA-CALHOUN- LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON- HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...TUNICA...CLARKSDALE...BATESVILLE...OXFORD... NEW ALBANY...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG... HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...BOLIVAR...SAVANNAH 1041 PM CDT SAT APR 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY. EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ACROSS THE ADVISORY AREA TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS74 KMEG 300539 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1239 AM CDT SUN APR 30 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301100- /O.CON.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 1239 AM CDT SUN APR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. EXPECT SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ACROSS THE ADVISORY AREA TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMEG 300802 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 302 AM CDT SUN APR 30 2006 ...WIND ADVISORY IS CANCELLED... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-300915- /O.CAN.KMEG.WI.Y.0008.000000T0000Z-060430T1100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 302 AM CDT SUN APR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS. WIND GUSTS TO AROUND 30 MPH ARE STILL POSSIBLE...MAINLY ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 29, 10:40 AM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 29, 10:40 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1040 AM CDT SAT APR 29 2006 .DISCUSSION...14Z SURFACE ANALYSIS PLACES SURFACE LOW PRESSURE ACROSS EAST OKLAHOMA. REGIONAL WSR-88D TRENDS SHOW A BROAD AREA OF RAIN WITH A FEW EMBEDDED ELEVATED THUNDERSTORMS. 12Z UPPER AIR ANALYSIS AND WATER VAPOR SATELLITE/PROFILERS UPSTREAM SHOW MID LEVEL SHORTWAVE TROUGH/850 MB MOISTURE AXIS ACROSS EAST TEXAS. EVEN WITH MODERATE 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 6.5 C/KM...THINK THAT SURFACE BASED INSTABILITY WILL BE HARD TO COME BY THIS AFTERNOON ACROSS THE MID SOUTH WITH EXPANSIVE CLOUD COVER ACROSS THE REGION. MODEL SOUNDINGS/12Z RAOBS STILL SUPPORT A MENTION OF HEAVY RAINFALL WITH PRECPITABLE WATER VALUES BETWEEN 1.5 TO 2 INCHES AND K INDICIES AROUND 35. WILL ISSUE AN UPDATE TO ADJUST WORDING FOR THE AFTERNOON AS CONVECTION WILL BE PRIMARILY RAIN WITH SOME EMBEDDED THUNDER. WILL MAKE ADJUSTMENTS TO TEMPERATURES/WINDS BASED ON CURRENT TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC && .PREV DISCUSSION... (ISSUED 311 AM CDT SAT APR 29 2006) UPPER TROF FORMS UPPER LOW TODAY OVER NEBRASKA AND KANSAS...WITH SURFACE LOW OVER WESTERN MISSOURI. MID-SOUTH REMAINS UNDER SOUTHERLY FLOW TODAY...BUT BEST LIFT DOESNT REALLY MOVE INTO THE AREA UNTIL THIS EVENING. ANY PRECIPITATION DURING THE MORNING HOURS SHOULD BE LIGHT AND SHOWERY...AS IT WILL TAKE A WHILE FOR BOUNDARY LAYER TO SATURATE. MORE SIGNIFICANT PRECIPITATION HOLDING OFF UNTIL CLOSE TO 00Z OR POSSIBLY A LITTLE LATER. INSTABILITY LACKING FOR ABOUT THE FIRST 24 HOURS OF THE FORECAST...SO THUNDER SHOULD BE SOMEWHAT LIMITED TODAY AND TONIGHT. SPC DAY ONE OUTLOOK MAY BE A TAD OVERDONE...SPREADING SLIGHT RISK TO AREAS JUST EAST OF THE MISSISSIPPI RIVER BY SUNDAY MORNING. HEAVY RAIN A MORE REALISTIC POSSIBILITY. WITH MANY AREAS BEING SOMEWHAT DRY...NOT CONCERNED ABOUT FLOODING ISSUES YET. CURRENT TEMPERATURES WITHIN 5 OR 6 DEGREES OF HIGH TEMP FORECAST...SO IF WE GET ANY HEATING AT ALL TODAY...THESE MAY BE ECLIPSED. HAVE BUMPED UP MAX TEMP FORECAST A LITTLE TODAY...AND RAISED TONIGHTS LOWS A COUPLE OF DEGREES AS WELL. TROF TRIES TO TAKE A NEGATIVE TILT ON SUNDAY...WITH SOME DRIER AIR MOVING INTO THE AREA. AIRMASS BECOMES MORE UNSTABLE...AND IF WE GET A SOURCE OF LIFTING...SEVERE WEATHER BECOMES A DEFINITE POSSIBILITY. AS IMPULSES MOVE AROUND THE UPPER LOW...POTENTIAL FOR SEVERE WEATHER INCREASES FOR SUNDAY INTO TUESDAY. MOISTURE ISNT QUITE AS PLENTIFUL...SO AREAL COVERAGE WILL DROP...PROBABLY INTO THE SCATTERED RANGE. TEMPERATURES FOR SUNDAY THROUGH TUESDAY WILL BE SOMEWHAT WARMER THAN TODAY...BUT NOT ABNORMALLY WARM. LONG TERM (AFTER TUESDAY)... WELL...GFS AND ECMWF ON DIFFERENT TRACKS AGAIN IN THE EXTENDED. CANADIAN SOLUTION TENDS TO FOLLOW ECMWF...WHICH WOULD BE A DRIER AND MILDER PATTERN THAN WHAT THE GFS IS ADVERTISING. BOTH MODELS INDICATED THAT THERE SHOULD BE A FRONTAL PASSAGE ON THURSDAY...WITH AN ATTENDANT CHANCE OF THUNDERSTORMS. CURRENT SOLUTION HAS WEDNESDAY AS THE WARMEST DAY...WHICH LOOKS GOOD...BUT IF ECMWF SOLUTION BEARS OUT...TEMPERATURES AT THE END OF THE FORECAST PERIOD WILL NEED TO BE RAISED AT A LATER TIME. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 29, 3:40 AM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 340 AM CDT SAT APR 29 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301045- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 340 AM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL MOVE INTO THE MIDDLE AND LOWER MISSISSIPPI VALLEY TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN ADVANCE OF THIS SYSTEM. HEAVY RAINFALL...ONE TO TWO INCHES...IS POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BECOME STRONG...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE MID-SOUTH ON SUNDAY...AND AGAIN ON MONDAY. AS IMPULSES MOVE AROUND THE LOW PRESSURE OVER THE CENTER OF THE NATION...UNSTABLE AIR WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE MID-SOUTH. THE MOST FAVORED TIME FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON AND EVENING HOURS BOTH SUNDAY AND MONDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE STORMS ON BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY AND AGAIN ON MONDAY.
Nearby
Wind Advisories in Mississippi, 2006Wind Advisories in Tennessee, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.